# SDR DALA2023092707965

- Difficulty date: September 25, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 79,920 hours, 31,226 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0695 ER/A 611714-14 ISSUED FOR FUSELAGE SKIN REPAIR AT STA 1682 TO 17 01, S-26LHTO S-29LH. CORRECTIVE ACTION REF ERA 611714-14. (2986592)
